Some remarks on $p_n$-sequences of algebras
Novi Sad Journal of Mathematics, Tome 14 (1984)
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1984__14__a20,
author = {Madarasz Rozalija and Mihajlovi\'c Vesna},
title = {Some remarks on $p_n$-sequences of algebras},
journal = {Novi Sad Journal of Mathematics},
pages = {223-232},
year = {1984},
volume = {14},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1984__14__a20/}
}
Madarasz Rozalija; Mihajlović Vesna. Some remarks on $p_n$-sequences of algebras. Novi Sad Journal of Mathematics, Tome 14 (1984). http://geodesic.mathdoc.fr/item/NSJOM_1984__14__a20/